MAUDE Adverse Event Report: CREAGH MEDICAL LTD. ADVANCE SERENITY¿ 18; Catheter, angioplasty, peripheral, transluminal

CREAGH MEDICAL LTD. ADVANCE SERENITY¿ 18; Catheter, angioplasty, peripheral, transluminal
Model Number SER18-135-60-100
Medical Device Problem Codes Failure to Unfold or Unwrap (1669); Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
The balloon catheter was used during a percutaneous transluminal angioplasty (pta) procedure.The balloon was placed in tight venous stenosis in the subclavian.It was reported the balloon would not deflate after being overinflated to 18 atm.It was noted the rated burst pressure (rbp) for this balloon model is 16 atm.The site reportedly using "full contrast." the physician used ultrasound guidance to puncture the balloon with a needle.The physician was able to fully remove the balloon without issue.There was no reported procedure delay or patient harm.

Brand Name
ADVANCE SERENITY¿ 18
Common Device Name
Catheter, angioplasty, peripheral, transluminal
Manufacturer (Section D)
CREAGH MEDICAL LTD.
ida business park
ballinasloe, co. galway H53 K 8P4
EI  H53 K8P4
Manufacturer (Section G)
CREAGH MEDICAL LTD.
ida business park
ballinasloe, co. galway H53 K 8P4
EI   H53 K8P4
Manufacturer Contact
phil haney
7905 golden triangle drive suite 190
eden prairie, MN 55344
9525007598
MDR Report Key23417260
Report Number3005994106-2025-00016
Device Sequence Number15685699
Product Code LIT
UDI-Device Identifier05391525787152
UDI-Public05391525787152
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K180007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSER18-135-60-100
Device Catalogue NumberG59797
Device Lot NumberASKU
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Initial Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown